approx 5years ago I was diagnosed with an overactive thyroid, I had all the classic symptoms and a protruding eye. this went away after a couple of years but it shattered my confidence, I was then given radio iodine therapy over 2years ago which resulted in my thyroid becoming underactive. since then my medication (levothyroxine) has been slowly increased as the gp said I wasn't on the correct dose. it was increased from 50mcg up to 125mcg. the doctor said 125mcg was the correct dose for me but within 6weeks of him saying this my eye started to protrude again and I was getting heart palpitations and becoming depressed so I went back to the doctor who basically said there was nothing wrong with me, it couldn't happen that quickly, arrange my own blood tests if it made me feel better and made me feel like I shouldn't have bothered him n I was concerned for vanity reasons only. I was so upset I left the gp surgery and havent been back, I cut my medication myself to 75mcg almost 2months ago but there has been no improvement yet. will my eye get better? or will it stay like this? I know there are worse things in the world but for a girl who had very little confidence anyway this has shattered me yet again.i don't even want to leave the house because people cant even have a conversation with me without staring. can anyone help?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.